# SDR ASAA0843362

- Difficulty date: July 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 887 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP STA 887 STRINGER 4L CRACKED.  REMOVED DAMAGED STRINGER CLIP, LOCATED, DRILLED AND INSTALLED A REPLACEMENT STRINGER CLIP IAW SRM 51-40-02 PAR 4.
